Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 80, NWS Cheyenne, WY

June 26, 2009Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2009, 4:50 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 4:50 PM MDT (22:50 UTC)
Expired
Jun 26, 2009, 5:30 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:09 PM MDTTSTM WND GST 58Sidney, NE
Jun 26, 5:15 PM MDTTSTM WND DMGLodgepole, NE2 INCH DIAMETER NEW TREE IN PARK SNAPPED...EST. 60 MPH.
Jun 26, 5:15 PM MDTTSTM WND GST 60Lodgepole, NECOUPLE OF SMALL AND NEW 2 INCH DIAMETER TREES BLOW DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:38 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 262250
SVRCYS
NEC033-123-262330-
/O.NEW.KCYS.SV.W.0080.090626T2250Z-090626T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 530 PM MDT

* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GURLEY...OR 14 MILES NORTH
  OF SIDNEY...AND MOVING NORTHEAST AT 28 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DALTON AND LODGEPOLE AROUND 500 PM MDT.
  MILLER AIRSTRIP AROUND 510 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 43 AND
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4104 10260 4100 10261 4099 10266 4100 10302
      4131 10338 4133 10337 4149 10263
TIME...MOT...LOC 2250Z 223DEG 24KT 4134 10303

$$
2 follow-up statements
000 
WWUS55 KCYS 262318
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT FRI JUN 26 2009

NEC033-123-262330-
/O.CON.KCYS.SV.W.0080.000000T0000Z-090626T2330Z/
CHEYENNE NE-MORRILL NE-
518 PM MDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN MORRILL AND CHEYENNE COUNTIES...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF
LODGEPOLE...OR 18 MILES NORTHEAST OF SIDNEY...MOVING NORTHEAST AT 28
MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CHEYENNE
  AND SOUTHEASTERN MORRILL COUNTIES.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 43 AND
77.

LAT...LON 4104 10260 4100 10261 4099 10266 4100 10302       
      4131 10338 4133 10337 4149 10263
TIME...MOT...LOC 2317Z 223DEG 24KT 4126 10266

$$
000 
WWUS55 KCYS 262328
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT FRI JUN 26 2009

NEC033-123-262339-
/O.EXP.KCYS.SV.W.0080.000000T0000Z-090626T2330Z/
CHEYENNE NE-MORRILL NE-
528 PM MDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRILL AND
CHEYENNE COUNTIES EXPIRES AT 530 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4104 10260 4100 10261 4099 10266 4100 10302
      4131 10338 4133 10337 4149 10263
TIME...MOT...LOC 2329Z 223DEG 24KT 4132 10259

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:16 PM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 26, 2:16 PM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT FRI JUN 26 2009

.SHORT TERM...TONIGHT THROUGH SUNDAY...
SHOWERS AND THUNDERSTORMS WERE WIDESPREAD OVER THE WEST PART OF THE
CWA EARLY THIS AFTERNOON.  SOME LOCATIONS...SUCH AS KSAA AND KCYS...
HAVE HAD MODERATE TO HEAVY RAINFALL.  THE ACTIVITY IS AHEAD OF A
SHORTWAVE TROUGH CURRENTLY OVER CENTRAL WYOMING AND COLORADO.  THE
FEATURE WILL CONTINUE TO MOVE EAST AND WILL BE EAST OF THE ENTIRE
CWA AFTER 12Z.  THE SHORTWAVE TROUGH APPEARS TO BE SLIGHTLY FASTER
THAN MODELS EARLY THIS AFTERNOON.  THE ASSOCIATED SURFACE COLD FRONT
WAS FROM NORTHEAST TO SOUTH CENTRAL WYOMING AT 18Z AND WILL MOVE
ACROSS THE REST OF THE CWA BY EARLY EVENING.  THE FRONTAL TIMING
SEEMED TO BE SLOWER THAN MODEL PROJECTIONS.  AHEAD OF THE SHORTWAVE
TROUGH AND FRONT WILL CONTINUE TO BE ABUNDANT MOISTURE WITH THE
PRECIPITABLE WATER VALUES OVER 150 PERCENT OF NORMAL.  THE
ATMOSPHERE OVER THE EAST PART OF THE CWA...ESPECIALLY THE
PANHANDLE...WILL BE MOIST AND UNSTABLE.  STRONG STORMS WITH HEAVY
RAIN AND SMALL HAIL CAN BE EXPECTED OVER AND EAST OF THE LARAMIE
VALLEY.  NORTHEAST MOVEMENT OF 25 MPH OF THE STORMS SHOULD REDUCE
THE THREAT OF FLOODING...ALTHOUGH MINOR FLOODING IS POSSIBLE OVER
THE EAST PART OF THE CWA THROUGH THE EVENING.  A FEW STORMS MAY
PRODUCE SEVERE WEATHER OVER THE FAR EAST PART OF THE CWA THROUGH THE
EVENING AS THE CIN WILL BE GONE AFTER 21Z AND SBCAPE VALUES PER LAPS
ARE OVER 2000 J/KG NEAR KSNY.  DRIER AND COOLER AIR WILL MOVE OVER
THE CWA BEHIND THE SHORTWAVE TROUGH AND FRONT FROMW EST TO EAST
TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT.  HEIGHTS ALOFT SLOWLY
RISE THROUGH SUNDAY WITH SURFACE HIGH PRESSURE MOVING OVER THE CWA
AT 12Z SUNDAY AND THEN ONTO THE CENTRAL PLAINS DURING THE DAY SUNDAY.
THE ATMOSPHERE BECOME SLIGHTLY UNSTABLE OVER FAR SOUTH CENTRAL
WYOMING SATURDAY AFTERNOON AND OVER FAR SOUTHERN WYOMING SUNDAY
AFTERNOON.  WILL KEEP LOW POPS IN THOSE LOCATIONS FOR THOSE PERIODS.
TEMPERATURES WILL BE COOLER ON SATURDAY AND THEN WARMER FOR SUNDAY.
LOWS FOR SATURDAY NIGHT WILL BE COOLER THAN IN RECENT DAYS WITH THE
SURFACE HIGH OVER THE CWA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
A WEAK DISTURBANCE WILL MOVE ACROSS THE CWA ON MONDAY WHICH WILL
AFFECT AREAS MAINLY WEST OF THE LARAMIE RANGE.  WILL KEEP A SLIGHT
CHANCE OF AFTERNOON THUNDERSTORMS FOR THE MOUNTAINS FOR MON.  FOR
TUES...UPPER RIDGE WILL CONTINUE TO BUILD OVER THE CENTRAL ROCKIES.
SOME MID LEVEL MOISTURE WILL STREAM INTO AREAS WEST OF THE LARAMIE
RANGE...SO WILL MENTION A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS
AS AIRMASS DESTABILIZES WITH DAY TIME HEATING.  SIMILAR WEATHER WILL
OCCUR ACROSS THE CWA FROM WED THROUGH FRI.  THE UPPER RIDGE WILL
REMAIN IN THE VICINITY OF THE ROCKIES AND MID LEVEL MOISTURE
ROTATING AROUND THE HIGH WILL STREAM INTO THE FORECAST AREA.  THEN
AS THE AIRMASS DESTABILIZES EACH DAY...ISOLATED LATE DAY
THUNDERSTORMS WILL DEVELOP OVER THE AREA.  A DISTURBANCE WILL MOVE
ACROSS THE CWA THUR...WITH ANOTHER ONE MOVING ACROSS THE AREA ON
FRIDAY.  THESE DISTURBANCES SHOULD ENHANCE THE STRENGTH AND NUMBER
OF STORMS DURING THE AFTERNOONS.  HIGH TEMPERATURES WILL BE FROM 4
TO 8 DEGREES ABOVE NORMAL FROM MON THROUGH THUR...AND AROUND NORMAL
ON FRI.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY.  SHOWERS AND STORMS
WILL BE FAIRLY WIDESPREAD OVER THE CWA THROUGH THE EVENING AND BRIEF
MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE
ACTIVITY.  DRIER AIR WILL SPREAD OVER THE CWA LATER TONIGHT AND
SATURDAY AND PERSIST THROUGH SUNDAY FOR A MINIMUM OF LATE DAY
SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...
FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE
CWA THROUGH THE EVENING. MINIMUM RELATIVE HUMIDITIES WILL REMAIN
HIGH FOR THE REST OF THE AFTERNOON.  DRIER AIR WILL MOVE OVER THE
CWA TONIGHT...BUT RELATIVE HUMIDITY RECOVERIES WILL STILL BE VERY
GOOD.  COOLER AND DRIER AIR WILL PERSIST OVER THE CWA THROUGH
SATURDAY NIGHT WITH WARMING TEMPERATURES FOR SUNDAY.  TEMPERATURES
WILL BE AT OR ABOVE NORMAL FOR NEXT WEEK WITH THE BEST CHANCES OF
LATE DAY THUNDERSTORMS BEING ON TUESDAY AND WEDNESDAY.  FUELS ARE
STILL GREEN BUT SLOW DRYING WILL TAKE PLACE THROUGH NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/KMD
Hazardous weather outlook, Jun 26, 2:55 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT FRI JUN 26 2009

NEZ001>003-019>021-054-055-WYZ059>070-271100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
255 PM MDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL SPREAD EAST ACROSS THE REGION THROUGH THIS
EVENING.  THE STORMS WILL PRODUCE HEAVY RAINFALL...SMALL HAIL AND
WIND GUSTS TO 50 MPH.  SOME OF THE STORMS WILL PRODUCE LARGE HAIL
AND STRONG WIND GUSTS OVER THE NEBRASKA PANHANDLE AND NEARBY AREAS
IN SOUTHEAST WYOMING THROUGH 9 PM.  A SEVERE THUNDERSTORM WATCH IS
IN EFFECT FOR THOSE AREAS UNTIL 9 PM.  THE HEAVY RAINFALL MAY CAUSE
MINOR FLOODING OF SMALL STREAMS AND LOW LYING AREAS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS MAINLY IN
THE HIGHER TERRAIN OF SOUTHEAST WYOMING ON SUNDAY AND MONDAY.
THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS TUESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING
IN THE WESTERN NEBRASKA PANHANDLE.  SPOTTERS ARE ENCOURAGED TO
REPORT ANY HAIL OBSERVED...ALONG WITH STRONG WIND OR RAINFALL
AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 26, 4:27 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT FRI JUN 26 2009

NEZ003-021-262300-
BOX BUTTE-MORRILL-
427 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSH LAKE...OR 10 MILES SOUTH OF ALLIANCE...
MOVING NORTHEAST AT 20 MPH.

DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  ALLIANCE AIRPORT AND MCCARTHY LAKE BY 445 PM MDT.

EISE
Special weather statement, Jun 26, 4:28 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
428 PM MDT FRI JUN 26 2009

NEZ001-003-019-262300-
BOX BUTTE-SCOTTS BLUFF-SIOUX-
428 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCOTTS BLUFF...
SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF KILPATRICK LAKE...OR 19 MILES
NORTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.

DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KILPATRICK LAKE BY 435 PM MDT.

EISE
Local storm report, Jun 26, 4:34 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     7 N DIX                 41.34N 103.49W
06/26/2009                   KIMBALL            NE   TRAINED SPOTTER

            EST WIND SPEED OF 60 MPH.SMALL BRANCHES BROKEN. AROUND 1
            INCH DIAMETER, LOTS OF BLOWING DIRT.

&&

BCHAPMAN
Local storm report, Jun 26, 4:43 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     BRIDGEPORT              41.67N 103.10W
06/26/2009                   MORRILL            NE   EMERGENCY MNGR

            EST WINDS OF 55 TO 60 MPH. TREE BRANCH 1.5 TO 2 INCH
            DIAMETER BROKEN OFF.

&&

BCHAPMAN
Local storm report, Jun 26, 4:48 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
448 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     SIDNEY                  41.13N 102.97W
06/26/2009  M58 MPH          CHEYENNE           NE   ASOS

&&

BCHAPMAN
Special weather statement, Jun 26, 4:49 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT FRI JUN 26 2009

NEZ003-262315-
BOX BUTTE-
449 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR BOX BUTTE COUNTY UNTIL 515 PM
MDT...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILPATRICK LAKE...OR 17 MILES WEST OF
ALLIANCE...MOVING NORTHEAST AT 25 MPH.

BLOWING DUST...DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BEREA AND 9 MILES WEST OF WILD HORSE BUTTE BY 515 PM MDT.

EISE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:03 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball42 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff24 min
Jun 26, 4:46 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff24 min
Jun 26, 5:08 PM MDTSevere Thunderstorm WarningCYSMorrill25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.